MathSciNet Relay Station
MathSciNet bibliographic data
MR346109 (49 #10835) 26A84
Brascamp, H. J.; Lieb, Elliott H.; Luttinger, J. M. A general rearrangement inequality for multiple integrals. J. Functional Analysis 17 (1974), 227–237.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement